# SDR DHL2005741521

- Difficulty date: April 17, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEV LWR SKIN HAS 3EA DENTS AFT OF NR 4 BALANCE BAY.  DAMAGED AREA 3 EA DENTS FOUND TO BE OUT OF LIMITS IAW B727 SRM 55-20-1 FIG 1.  CUT OUT DAMAGED AREA DIM 3" BY 2" ON LT ELEVATOR LOWER SKIN AND FABBED REPAIR DOUBLER FROM 2024T3 .032 DIM 5 3/4" BY 4" PO NR 9001634 IAW B727SRM 55-20-3 FIG 4.  DOUBLER TREATED AND PRIMED AND INSTALLED IAW B7287 SRM 51-10-2 AND 55-20-3 FIG 4 LT ELEVATOR REBALANCED IAW B727 SRM 51-80-7.
